Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 21, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Mar 5, 2012, 4:16 AM CST. It took effect at Mar 6, 2012, 12:00 AM CST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2012, 4:16 AM CST (10:16 UTC)
- In effect from
- Mar 6, 2012, 12:00 AM CST
- Expired
- Mar 9, 2012, 12:00 PM CST
- In force
- 4 days
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
543 WHUS73 KGRB 051016 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 416 AM CST MON MAR 5 2012 ...BLUSTERY SOUTH WINDS LATE TONIGHT TO INCREASE WAVES... .SOUTH WINDS WILL BE ON THE INCREASE TONIGHT AS HIGH PRESSURE DEPARTS TO THE EAST AND A TROUGH OF LOW PRESSURE APPROACHES FROM THE NORTHERN PLAINS. LMZ541>543-051830- /O.NEW.KGRB.SC.Y.0021.120306T0600Z-120307T1500Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 416 AM CST MON MAR 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY. * WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS LATE TONIGHT AND CONTINUE INTO WEDNESDAY BEFORE SUBSIDING WEDNESDAY AFTERNOON. WINDS GUSTS TO 30 KNOTS CAN BE EXPECTED TUESDAY. * WAVES...WAVES WILL BUILD TO 3 TO 5 FEET LATE TONIGHT AND THEN TO 5 TO 8 FEET TUESDAY INTO WEDNESDAY...BEFORE SUBSIDING LATER WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
17 follow-up statements
207 WHUS73 KGRB 051614 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1014 AM CST MON MAR 5 2012 ...BLUSTERY SOUTH WINDS LATE TONIGHT TO INCREASE WAVES... .SOUTH WINDS WILL BE ON THE INCREASE TONIGHT AS HIGH PRESSURE DEPARTS TO THE EAST AND A TROUGH OF LOW PRESSURE APPROACHES FROM THE NORTHERN PLAINS. LMZ541>543-060015- /O.CON.KGRB.SC.Y.0021.120306T0600Z-120307T1500Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1014 AM CST MON MAR 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... * WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS LATE TONIGHT AND CONTINUE INTO WEDNESDAY BEFORE SUBSIDING WEDNESDAY AFTERNOON. WINDS GUSTS TO 30 KNOTS CAN BE EXPECTED TUESDAY. * WAVES...WAVES WILL BUILD TO 3 TO 5 FEET LATE TONIGHT AND THEN TO 5 TO 8 FEET TUESDAY INTO WEDNESDAY...BEFORE SUBSIDING LATER WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
896 WHUS73 KGRB 052120 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 320 PM CST MON MAR 5 2012 ...STRONG SOUTH WINDS AND HIGH WAVES TONIGHT... .SOUTH WINDS WILL BEGIN TO INCREASE EARLY TONIGHT AS HIGH PRESSURE DEPARTS TO THE EAST. LMZ541>543-060530- /O.EXT.KGRB.SC.Y.0021.120306T0600Z-120307T2200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 320 PM CST MON MAR 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM CST WEDNESDAY... * WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GALE FORCE GUSTS TO 35 KTS TONIGHT AND CONTINUE THROUGH WEDNESDAY AFTERNOON BEFORE DECREASING. * WAVES...WAVES WILL BUILD TO 4 TO 7 FEET OVERNIGHT AND TO 5 TO 8 FEET TUESDAY AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
050 WHUS73 KGRB 060303 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 903 PM CST MON MAR 5 2012 ...INCREASING SOUTH WINDS AND BUILDING WAVES TONIGHT... .HIGH PRESSURE DEPARTING TO THE EAST WILL CREATE INCREASING SOUTH WINDS AND BUILDING WAVES TONIGHT. LMZ541>543-061115- /O.CON.KGRB.SC.Y.0021.120306T0600Z-120307T2200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 903 PM CST MON MAR 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM CST WEDNESDAY... * WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GALE FORCE GUSTS TO 35 KTS TONIGHT AND CONTINUE THROUGH WEDNESDAY AFTERNOON BEFORE DECREASING. * WAVES...WAVES WILL BUILD TO 4 TO 7 FEET OVERNIGHT AND TO 5 TO 8 FEET TUESDAY AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
823 WHUS73 KGRB 061011 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 411 AM CST TUE MAR 6 2012 ...INCREASING SOUTH WINDS AND BUILDING WAVES TODAY... .HIGH PRESSURE DEPARTING TO THE EAST AND LOW PRESSURE APPROACHING FROM THE NORTHERN PLAINS WILL CREATE INCREASING SOUTH WINDS AND BUILDING WAVES TODAY. WINDS MAY GUST TO NEAR GALE FORCE AT TIMES. THE STRONG WINDS AND HIGH WAVES WILL PERSIST THROUGH WEDNESDAY. LMZ541>543-061815- /O.EXT.KGRB.SC.Y.0021.000000T0000Z-120308T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 411 AM CST TUE MAR 6 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST WEDNESDAY... * SOUTH WINDS TO 25 TO 30 KTS WITH GUSTS TO NEAR GALE FORCE WILL CONTINUE THROUGH WEDNESDAY. * WAVES WILL BUILD TO 6 TO 10 FT TODAY...AND CONTINUE THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KIECKBUSCH
729 WHUS73 KGRB 061618 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1018 AM CST TUE MAR 6 2012 ...GUSTY SOUTH WINDS AND HIGH WAVES TO CONTINUE... .HIGH PRESSURE DEPARTING TO THE EAST AND LOW PRESSURE APPROACHING FROM THE NORTHERN PLAINS WILL CREATE GUSTY SOUTH WINDS AND HIGH WAVES. WINDS MAY GUST TO NEAR GALE FORCE AT TIMES. THE STRONG WINDS AND HIGH WAVES WILL PERSIST THROUGH WEDNESDAY. LMZ541>543-070030- /O.CON.KGRB.SC.Y.0021.000000T0000Z-120308T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1018 AM CST TUE MAR 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * SOUTH WINDS TO 25 TO 30 KTS WITH GUSTS TO NEAR GALE FORCE WILL CONTINUE THROUGH WEDNESDAY. * WAVES WILL BUILD TO 6 TO 9 FT...AND CONTINUE THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
623 WHUS73 KGRB 062146 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 346 PM CST TUE MAR 6 2012 ...GUSTY SOUTH WINDS AND HIGH WAVES TO CONTINUE... .A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE DEPARTING INTO THE ATLANTIC OCEAN AND LOW PRESSURE APPROACHING FROM THE NORTHERN PLAINS WILL CONTINUE TO CREATE GUSTY SOUTH WINDS AND HIGH WAVES ON LAKE MICHIGAN. WINDS MAY GUST TO NEAR GALE FORCE AT TIMES. THE STRONG WINDS AND HIGH WAVES WILL PERSIST THROUGH WEDNESDAY AFTERNOON. LMZ541>543-070600- /O.CON.KGRB.SC.Y.0021.000000T0000Z-120308T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 346 PM CST TUE MAR 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * SOUTH WINDS OF 20 TO 30 KTS WITH GUSTS TO NEAR GALE FORCE WILL CONTINUE THROUGH WEDNESDAY AFTERNOON. * WAVES OF 6 TO 9 FT WILL CONTINUE THROUGH WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
519 WHUS73 KGRB 070334 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 934 PM CST TUE MAR 6 2012 ...GUSTY SOUTH TO SOUTHWEST WINDS AND HIGH WAVES TO CONTINUE... .A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE DEPARTING INTO THE ATLANTIC OCEAN AND LOW PRESSURE APPROACHING FROM THE NORTHERN PLAINS WILL CONTINUE TO CREATE GUSTY SOUTH TO SOUTHWEST WINDS AND HIGH WAVES ON LAKE MICHIGAN. WINDS MAY GUST TO NEAR GALE FORCE AT TIMES. THE STRONG WINDS AND HIGH WAVES WILL PERSIST THROUGH WEDNESDAY AFTERNOON. LMZ541>543-071145- /O.CON.KGRB.SC.Y.0021.000000T0000Z-120308T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 934 PM CST TUE MAR 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * SOUTH TO SOUTHWEST WINDS OF 20 TO 30 KTS WILL CONTINUE THROUGH WEDNESDAY AFTERNOON. GUSTS TO NEAR GALE FORCE ARE POSSIBLE. * WAVES OF 6 TO 9 FT WILL CONTINUE THROUGH WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
347 WHUS73 KGRB 071031 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 431 AM CST WED MAR 7 2012 ...GUSTY SOUTH TO SOUTHWEST WINDS AND HIGH WAVES TO CONTINUE... .A TIGHT PRESSURE GRADIENT AHEAD OF AN APPROACHING COLD FRONT WILL CONTINUE TO PRODUCE GUSTY SOUTH TO SOUTHWEST WINDS AND HIGH WAVES ON LAKE MICHIGAN THROUGH THIS EVENING. WINDS MAY GUST TO NEAR GALE FORCE AT TIMES. LMZ541>543-071845- /O.EXT.KGRB.SC.Y.0021.000000T0000Z-120308T0400Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 431 AM CST WED MAR 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS EVENING... * SOUTH TO SOUTHWEST WINDS OF 15 TO 25 KTS WITH GUSTS TO 30 TO 35 KTS WILL CONTINUE INTO THE EARLY EVENING...THEN GRADUALLY DIMINISH. * WAVES OF 5 TO 8 FT WILL CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KIECKBUSCH
058 WHUS73 KGRB 071623 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1023 AM CST WED MAR 7 2012 ...GUSTY SOUTH TO SOUTHWEST WINDS AND HIGH WAVES TO CONTINUE... .A TIGHT PRESSURE GRADIENT AHEAD OF AN APPROACHING COLD FRONT WILL CONTINUE TO PRODUCE GUSTY SOUTH TO SOUTHWEST WINDS AND HIGH WAVES ON LAKE MICHIGAN THROUGH THIS EVENING. WINDS MAY GUST TO NEAR GALE FORCE AT TIMES. LMZ541>543-080030- /O.CON.KGRB.SC.Y.0021.000000T0000Z-120308T0400Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1023 AM CST WED MAR 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... * SOUTH TO SOUTHWEST WINDS OF 20 TO 25 KTS WITH GUSTS TO 30 TO 35 KTS WILL CONTINUE INTO THE EARLY EVENING...THEN GRADUALLY DIMINISH. * WAVES OF 5 TO 8 FT WILL CONTINUE THROUGH THIS EVENING...THEN SLOWLY SUBSIDE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
186 WHUS73 KGRB 072111 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 311 PM CST WED MAR 7 2012 ...GUSTY SOUTH TO SOUTHWEST WINDS AND HIGH WAVES CONTINUING THIS EVENING... .A TIGHT PRESSURE GRADIENT AHEAD OF AN APPROACHING COLD FRONT WILL CONTINUE TO PRODUCE GUSTY SOUTH TO SOUTHWEST WINDS AND HIGH WAVES ON LAKE MICHIGAN THROUGH THIS EVENING. WINDS MAY GUST TO NEAR GALE FORCE AT TIMES. THE FRONT IS EXPECTED TO PUSH THROUGH THE AREA EARLY THIS EVENING. WINDS WILL QUICKLY DIMINISH AND BECOME WEST BEHIND THE FRONT BY EARLY TONIGHT. LMZ541>543-080400- /O.CON.KGRB.SC.Y.0021.000000T0000Z-120308T0400Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 311 PM CST WED MAR 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... * SOUTH TO SOUTHWEST WINDS OF 20 TO 25 KTS WITH GUSTS TO 30 TO 35 KTS WILL CONTINUE INTO THE EARLY EVENING...THEN DIMINISH TO 10 TO 15 KTS OUT OF THE WEST BY MIDNIGHT. * WAVES OF 5 TO 8 FT WILL CONTINUE THROUGH THIS EVENING...THEN SUBSIDE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
781 WHUS73 KGRB 080324 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 924 PM CST WED MAR 7 2012 ...GUSTY WINDS CONTINUING THIS OVERNIGHT.. .A TIGHT PRESSURE GRADIENT AHEAD OF AN APPROACHING COLD FRONT WILL CONTINUE TO PRODUCE GUSTY SOUTH TO SOUTHWEST WINDS AND HIGH WAVES ON LAKE MICHIGAN THROUGH THIS EVENING. THE FRONT IS EXPECTED TO PUSH THROUGH THE AREA TONIGHT. WINDS WILL DIMINISH SLIGHTLY AND BECOME WEST BEHIND THE FRONT...HOWEVER WINDS SHOULD STILL BE HAZARDOUS AT TIMES TO SMALLER BOATS. WINDS WILL INCREASE AGAIN THURSDAY OUT OF THE WEST AND CONTINUE THROUGH THE DAY...HOWEVER OFFSHORE WINDS SHOULD ALLOW WAVES TO REMAIN LOW. LMZ541>543-081130- /O.EXT.KGRB.SC.Y.0021.000000T0000Z-120309T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 924 PM CST WED MAR 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THURSDAY... * SOUTH TO SOUTHWEST WINDS OF 20 TO 25 KTS WILL CONTINUE LATE THIS EVENING ...THEN DIMINISH TO 10 TO 20 KTS OUT OF THE WEST AFTER MIDNIGHT. THE WEST WINDS WILL INCREASE AGAIN TO 15 TO 25 KTS THURSDAY MORNING AND CONTINUE THROUGH THE AFTERNOON. * WAVES OF 3 TO 6 FT WILL CONTINUE THROUGH THIS EVENING...THEN SUBSIDE TO 1 TO 3 FT AFTER MIDNIGHT. WAVES WILL REMAIN AT THIS LEVEL ON THURSDAY AS WINDS WILL BE OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
166 WHUS73 KGRB 081016 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 416 AM CST THU MAR 8 2012 ...GUSTY WEST TO NORTHWEST WINDS TO CONTINUE INTO FRIDAY... .GUSTY NORTHWEST WINDS WILL DEVELOP IN THE WAKE OF A COLD FRONT TODAY. A SECONDARY COLD FRONT WILL BRING ANOTHER SURGE OF STRONG WINDS TO THE REGION TONIGHT. GUSTS TO 30 TO 35 KTS WILL BE POSSIBLE AT TIMES. LMZ541>543-081830- /O.EXT.KGRB.SC.Y.0021.000000T0000Z-120309T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 416 AM CST THU MAR 8 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST FRIDAY... * WEST TO NORTHWEST WINDS 15 TO 25 KTS...WITH GUSTS TO 30 TO 35 KTS...WILL CONTINUE THROUGH FRIDAY MORNING. * WAVES WILL RANGE FROM AROUND 2 FT NEAR THE SHORE...TO 3 TO 5 FT TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
678 WHUS73 KGRB 081621 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1021 AM CST THU MAR 8 2012 ...GUSTY WEST TO NORTHWEST WINDS TO CONTINUE INTO FRIDAY... .GUSTY NORTHWEST WINDS WILL DEVELOP IN THE WAKE OF A COLD FRONT. A SECONDARY COLD FRONT WILL BRING ANOTHER SURGE OF STRONG WINDS TO THE REGION TONIGHT. GUSTS TO 30 TO 35 KTS WILL BE POSSIBLE AT TIMES. LMZ541>543-090030- /O.CON.KGRB.SC.Y.0021.000000T0000Z-120309T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1021 AM CST THU MAR 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY... * WEST TO NORTHWEST WINDS 15 TO 25 KTS...WITH GUSTS TO 30 TO 35 KTS...WILL CONTINUE THROUGH FRIDAY MORNING. * WAVES WILL RANGE FROM AROUND 2 FT NEAR THE SHORE...TO 3 TO 5 FT TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
983 WHUS73 KGRB 082117 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 317 PM CST THU MAR 8 2012 ...GUSTY WEST TO NORTHWEST WINDS TO CONTINUE INTO FRIDAY... .A SECONDARY COLD FRONT WILL BRING ANOTHER SURGE OF STRONG WINDS NORTHWEST TO THE REGION TONIGHT. GUSTS TO 30 TO 35 KTS WILL BE POSSIBLE AT TIMES. STRONG WINDS WILL CONTINUE INTO FRIDAY BEFORE HIGH PRESSURE ALLOWS WINDS TO DIMINISH BY FRIDAY AFTERNOON. LMZ541>543-090530- /O.CON.KGRB.SC.Y.0021.000000T0000Z-120309T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 317 PM CST THU MAR 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY... * WEST TO NORTHWEST WINDS WILL INCREASE THIS EVENING 15 TO 25 KTS...WITH GUSTS TO 30 TO 35 KTS...WILL CONTINUE THROUGH FRIDAY MORNING. * WAVES WILL RANGE FROM AROUND 2 FT NEAR THE SHORE...TO 3 TO 5 FT TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
217 WHUS73 KGRB 090342 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 942 PM CST THU MAR 8 2012 ...GUSTY WEST TO NORTHWEST WINDS TO CONTINUE INTO FRIDAY... .A SECONDARY COLD FRONT WILL BRING ANOTHER SURGE OF STRONG WINDS NORTHWEST TO THE REGION TONIGHT. GUSTS TO 30 TO 35 KTS WILL BE POSSIBLE AT TIMES OVERNIGHT . STRONG WINDS WILL CONTINUE FRIDAY BEFORE HIGH PRESSURE CAUSES WINDS TO DIMINISH BY FRIDAY AFTERNOON. LMZ541>543-091145- /O.CON.KGRB.SC.Y.0021.000000T0000Z-120309T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 942 PM CST THU MAR 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY... * WEST TO NORTHWEST WINDS WILL INCREASE THIS EVENING 15 TO 25 KTS...WITH GUSTS TO 30 TO 35 KTS... AND ARE EXPECTED TO CONTINUE THROUGH FRIDAY MORNING. * WAVES WILL RANGE FROM AROUND 2 FT NEAR THE SHORE...TO 3 TO 5 FT TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
423 WHUS73 KGRB 091026 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 426 AM CST FRI MAR 9 2012 ...GUSTY NORTHWEST WINDS TO CONTINUE THIS MORNING... .NORTHWEST WINDS WILL GUST TO 30 TO 35 KTS THIS MORNING...THEN SUBSIDE AS HIGH PRESSURE BUILDS INTO THE REGION THIS AFTERNOON. LMZ541>543-091800- /O.CON.KGRB.SC.Y.0021.000000T0000Z-120309T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 426 AM CST FRI MAR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * NORTHWEST WINDS 15 TO 25 KNOTS...WITH GUSTS TO 30 TO 35 KNOTS... WILL GRADUALLY DIMINISH BY MIDDAY TODAY. * WAVES WILL RANGE FROM AROUND 2 FEET NEAR THE SHORE...TO 3 TO 5 FEET TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
018 WHUS73 KGRB 091600 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1000 AM CST FRI MAR 9 2012 ...GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THE MORNING... .NORTHWEST WINDS WILL GUST TO AROUND 30 KTS DURING THE REST OF THE MORNING...THEN DIMINISH DURING THE AFTERNOON AS HIGH PRESSURE BUILDS INTO THE REGION. LMZ541>543-091800- /O.CON.KGRB.SC.Y.0021.000000T0000Z-120309T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1000 AM CST FRI MAR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * NORTHWEST WINDS 15 TO 25 KNOTS...WITH GUSTS TO AROUND 30 KNOTS...WILL GRADUALLY DIMINISH BY MIDDAY. * WAVES WILL RANGE FROM AROUND 2 FEET NEAR THE SHORE...TO 3 TO 5 FEET TOWARD OPEN WATER...SUBSIDING DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 5, 4:05 AM CST, 11 minutes earlier.
Area forecast discussion, Mar 5, 4:05 AM CST, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 405 AM CST MON MAR 5 2012 .SHORT TERM....TODAY/TONIGHT/TUESDAY. WEAK SURFACE TO H8 RIDGE DRIFTING OVER THE STATE HAS DECREASED CLOUDS EARLIER TONIGHT AND OVERALL DIMINISHED LIGHT SNOW SHOWER OR FLURRY ACTIVITY. A PATCH OF CLOUDS WITH ISOLATED FLURRIES BISECTS THE CENTRAL PORTION OF THE STATE EARLY THIS MORNING SO MAY NEED TO LINGER SOME PATCHY CLOUDS AND PERHAPS FLURRIES EARLY THIS AM. OTHERWISE ATTENTION THEN TURNS TO WARM AIR ADVECTION PATTERN DEVELOPING LATER TODAY AND CONTINUING INTO TUESDAY. SOME OBSERVATIONS IN NORTHERN MINNESOTA ALREADY REPORTING FLURRIES AND FOG EARLY THIS MORNING IN THE APPROACHING BAROCLINIC ZONE. STRONGER REGION OF LIFT WITH RETURN FLOW NOTED OVER NORTH DAKOTA EARLY THIS AM. MOST MODELS HAVE BEEN GENERATING SOME LIGHT QPF LATE TODAY INTO THIS EVENING AND APPEARS TO BE VERIFYING SO FAR THIS MORNING. WILL ADD A SMALL PCPN MENTION FOR THE NORTHWOODS FOR THIS AFTERNOON AND INTO TONIGHT. WARMER AIR ON INCREASING SOUTHWEST WINDS WILL CONTINUE TO FILTER INTO THE AREA LATER TONIGHT INTO TUESDAY. WARMER TEMPERATURES WILL RETURN TO THE AREA. .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY. MODELS WERE SIMILAR IN TIMING OF PRECIPITATION ASSOCIATED WITH THE COLD FRONT THAT WAS FORECAST TO PASS THROUGH WISCONSIN ON WEDNESDAY. WOULD NOT BE THAT SURPRISED IF A LITTLE PRECIPITATION DEVELOPED IN WARM ADVECTION AHEAD OF THE FRONT...BUT WILL LEAVE TUESDAY NIGHT DRY. WARMER AIR AND HIGHER DEW POINTS WILL LIKELY RESULT IN FOG OVER THE SNOW COVERED FORECAST AREA. HOW MUCH OF A PROBLEM THE FOG BECOMES IS UNCERTAIN RIGHT NOW AS FOG FORECASTS USUALLY CAUSE HEADACHES. TEMPERATURES WILL LIKELY BE STEADY OR SLOWLY RISE DURING THE NIGHT. MUCH OF THE AREA WILL SEE HIGH TEMPERATURES OCCUR EARLY ON WEDNESDAY BEFORE THE COLD FRONT PASSES. HAVE SOME RAIN AND SNOW MENTIONED IN THE NORTH DURING THE AFTERNOON AS PRECIPITATION TYPE BECOMES QUESTIONABLE IN THE COLD ADVECTION BEHIND THE FRONT. CONTINUED WITH TRANSITION TO SNOW OR RAIN AND SNOW AS THE FRONT PASSES THROUGH THE REST OF THE AREA WEDNESDAY NIGHT. MODEL QPF WOULD SUGGEST THAT PRECIPITATION WILL BE OUT OF THE FORECAST AREA BY 12Z THURSDAY AS HIGH PRESSURE PUSHES INTO THE REGION BEHIND THE FRONT. THE HIGH AND UPPER RIDGE SHOULD KEEP THE AREA DRY THROUGH THE REST OF THE WEEK. THERE IS STILL SOME QUESTION REGARDING THE NEXT SYSTEM THAT IS EXPECTED TO IMPACT THE AREA...SO HAVE SLIGHT CHANCE OF RAIN ON SATURDAY NIGHT THEN CHANCE ON SUNDAY. STAY TUNED...DETAILS MAY CHANGE. && .AVIATION...MAINLY VFR CONDITIONS TODAY WITH A SCT-BKN040 REGION OF CLOUDS PASSING OVER THIS MORNING. AREAS OF MVFR CIGS WITH SCATTERED MVFR VSBYS DUE TO SNOW SHOWERS MAY PASS OVER NORTHERN WISCONSIN LATER TODAY INTO TONIGHT...WHILE MAINLY VFR CONDITIONS EXPECTED ELSEWHERE. INCREASING SOUTHWEST WINDS AT 2000 FT AND ALOFT OVERNIGHT MAY PRODUCE LOW LEVEL SHEAR CONDITIONS. && .MARINE...INCREASING SOUTH WINDS TONIGHT WILL BEGIN INCREASING WAVES LATE TONIGHT AND WILL LIKELY CONTINUE INTO WEDNESDAY BEFORE A FRONT DROPS INTO THE AREA. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TDH/MG
Hazardous weather outlook, Mar 4, 2:16 PM CST, 14 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 216 PM CST SUN MAR 4 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-052030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 216 PM CST SUN MAR 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT HAZARDOUS TRAVEL IS POSSIBLE TONIGHT. A LIGHT COATING OF NEW SNOW COULD MAKE UNTREATED ROADS SLICK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-052030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 216 PM CST SUN MAR 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY GUSTS FROM THE SOUTH APPROACHING GALE FORCE ARE POSSIBLE LATE MONDAY NIGHT THROUGH TUESDAY NIGHT. RE/JS
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.